# SDR SWAA2022080426758

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN 2022-398209 / [01] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG. #141A8310 REV. D;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG. #141A8310 REV. D. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG. #141A8310 REV. D. SEE INDIVIDUAL SIGNOFFS BELOW. RII
